December  2015, 8(6): 1435-1450. doi: 10.3934/dcdss.2015.8.1435

A q-analogue of the multiplicative calculus: Q-multiplicative calculus

1. 

Yildiz Technical University, Mathematical Engineering Department, Istanbul, Turkey, Turkey

Received  September 2015 Revised  November 2015 Published  December 2015

In this paper, we propose q-analog of some basic concepts of multiplicative calculus and we called it as q-multiplicative calculus. We successfully introduced q-multiplicative calculus and some basic theorems about derivatives, integrals and infinite products are proved within this calculus.
Citation: Gokhan Yener, Ibrahim Emiroglu. A q-analogue of the multiplicative calculus: Q-multiplicative calculus. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1435-1450. doi: 10.3934/dcdss.2015.8.1435
References:
[1]

A. E. Bashirov, E. Kurpinar and A. Özyapici, Multiplicative calculus and its applications, J. Math. Anal. Appl., 337 (2008), 36-48. doi: 10.1016/j.jmaa.2007.03.081.  Google Scholar

[2]

A. E. Bashirov, E. Misirli, Y. Tandoğdu and A. Özyapici, On modeling with multiplicative differential equations, Appl. Math. J. Chinese Univ. Ser. B, 26 (2011), 425-438. doi: 10.1007/s11766-011-2767-6.  Google Scholar

[3]

T. Ernst, A New Notation for q-Calculus a New q-Taylor Formula, U. U. D. M. Report 1999:25, ISSN 1101-3591, Department of Mathematics, University, Uppsala, 1999. Google Scholar

[4]

D. A. Filip and C. Piatecki, A Non-Newtonian Examination of the Theory of Exogenous Economic Growth, CNCSIS - UEFISCSU(project number PNII IDEI 2366/2008) and LEO, 2010. Google Scholar

[5]

M. Grossman and R. Katz, Non-Newtonian Calculus, Lee Press, Pigeon Cove, MA, 1972.  Google Scholar

[6]

F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203. Google Scholar

[7]

S.-C. Jing and H.-Y. Fan, q-Taylor's formula with its q-remainder, Commun. Theor. Phys., 23 (1995), 117-120. doi: 10.1088/0253-6102/23/1/117.  Google Scholar

[8]

V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4613-0071-7.  Google Scholar

[9]

R. Koekoek and R. F. Swarttouw, Askey-Scheme of Hypergeometric Orthogonal Polynomials and Its q-Analogue, Report No 98-17, Delft University of Technology, 1998. Google Scholar

[10]

E. Koelink, Eight lectures on quantum groups and q-special functions, Rev. Colombiana de Mat., 30 (1996), 93-180.  Google Scholar

[11]

T. H. Koornwinder and R. F. Swarttouw, On q-analogues of the Fourier and Hankel transforms, Trans. Amer. Math. Soc., 333 (1992), 445-461. doi: 10.2307/2154118.  Google Scholar

[12]

P. M. Rajković, M. S. Stanković and S. D. Marinković, Mean value theorems in q-calculus, Mat. Vesnik, 54 (2002), 171-178.  Google Scholar

[13]

F. Ryde, A Contribution to the Theory of Linear Homogeneous Geometric Difference Equations (q-Difference Equations), Dissertation, Lund, 1921. Google Scholar

[14]

D. Stanley, A multiplicative calculus, Primus, IX (1999), 310-326. Google Scholar

show all references

References:
[1]

A. E. Bashirov, E. Kurpinar and A. Özyapici, Multiplicative calculus and its applications, J. Math. Anal. Appl., 337 (2008), 36-48. doi: 10.1016/j.jmaa.2007.03.081.  Google Scholar

[2]

A. E. Bashirov, E. Misirli, Y. Tandoğdu and A. Özyapici, On modeling with multiplicative differential equations, Appl. Math. J. Chinese Univ. Ser. B, 26 (2011), 425-438. doi: 10.1007/s11766-011-2767-6.  Google Scholar

[3]

T. Ernst, A New Notation for q-Calculus a New q-Taylor Formula, U. U. D. M. Report 1999:25, ISSN 1101-3591, Department of Mathematics, University, Uppsala, 1999. Google Scholar

[4]

D. A. Filip and C. Piatecki, A Non-Newtonian Examination of the Theory of Exogenous Economic Growth, CNCSIS - UEFISCSU(project number PNII IDEI 2366/2008) and LEO, 2010. Google Scholar

[5]

M. Grossman and R. Katz, Non-Newtonian Calculus, Lee Press, Pigeon Cove, MA, 1972.  Google Scholar

[6]

F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203. Google Scholar

[7]

S.-C. Jing and H.-Y. Fan, q-Taylor's formula with its q-remainder, Commun. Theor. Phys., 23 (1995), 117-120. doi: 10.1088/0253-6102/23/1/117.  Google Scholar

[8]

V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4613-0071-7.  Google Scholar

[9]

R. Koekoek and R. F. Swarttouw, Askey-Scheme of Hypergeometric Orthogonal Polynomials and Its q-Analogue, Report No 98-17, Delft University of Technology, 1998. Google Scholar

[10]

E. Koelink, Eight lectures on quantum groups and q-special functions, Rev. Colombiana de Mat., 30 (1996), 93-180.  Google Scholar

[11]

T. H. Koornwinder and R. F. Swarttouw, On q-analogues of the Fourier and Hankel transforms, Trans. Amer. Math. Soc., 333 (1992), 445-461. doi: 10.2307/2154118.  Google Scholar

[12]

P. M. Rajković, M. S. Stanković and S. D. Marinković, Mean value theorems in q-calculus, Mat. Vesnik, 54 (2002), 171-178.  Google Scholar

[13]

F. Ryde, A Contribution to the Theory of Linear Homogeneous Geometric Difference Equations (q-Difference Equations), Dissertation, Lund, 1921. Google Scholar

[14]

D. Stanley, A multiplicative calculus, Primus, IX (1999), 310-326. Google Scholar

[1]

Rama Ayoub, Aziz Hamdouni, Dina Razafindralandy. A new Hodge operator in discrete exterior calculus. Application to fluid mechanics. Communications on Pure & Applied Analysis, 2021, 20 (6) : 2155-2185. doi: 10.3934/cpaa.2021062

[2]

Bernard Dacorogna, Giovanni Pisante, Ana Margarida Ribeiro. On non quasiconvex problems of the calculus of variations. Discrete & Continuous Dynamical Systems, 2005, 13 (4) : 961-983. doi: 10.3934/dcds.2005.13.961

[3]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3351-3386. doi: 10.3934/dcdss.2020440

[4]

Frank Sottile. The special Schubert calculus is real. Electronic Research Announcements, 1999, 5: 35-39.

[5]

Fabrizio Colombo, Graziano Gentili, Irene Sabadini and Daniele C. Struppa. A functional calculus in a noncommutative setting. Electronic Research Announcements, 2007, 14: 60-68. doi: 10.3934/era.2007.14.60

[6]

Elisa Gorla, Maike Massierer. Index calculus in the trace zero variety. Advances in Mathematics of Communications, 2015, 9 (4) : 515-539. doi: 10.3934/amc.2015.9.515

[7]

Daniel Faraco, Jan Kristensen. Compactness versus regularity in the calculus of variations. Discrete & Continuous Dynamical Systems - B, 2012, 17 (2) : 473-485. doi: 10.3934/dcdsb.2012.17.473

[8]

Vladimir V. Kisil. Mobius transformations and monogenic functional calculus. Electronic Research Announcements, 1996, 2: 26-33.

[9]

Michael Herty, Veronika Sachers. Adjoint calculus for optimization of gas networks. Networks & Heterogeneous Media, 2007, 2 (4) : 733-750. doi: 10.3934/nhm.2007.2.733

[10]

Felix Sadyrbaev. Nonlinear boundary value problems of the calculus of variations. Conference Publications, 2003, 2003 (Special) : 760-770. doi: 10.3934/proc.2003.2003.760

[11]

Artur M. C. Brito da Cruz, Natália Martins, Delfim F. M. Torres. Hahn's symmetric quantum variational calculus. Numerical Algebra, Control & Optimization, 2013, 3 (1) : 77-94. doi: 10.3934/naco.2013.3.77

[12]

Hassan Emamirad, Arnaud Rougirel. A functional calculus approach for the rational approximation with nonuniform partitions. Discrete & Continuous Dynamical Systems, 2008, 22 (4) : 955-972. doi: 10.3934/dcds.2008.22.955

[13]

Guo-Niu Han, Huan Xiong. Skew doubled shifted plane partitions: Calculus and asymptotics. Electronic Research Archive, 2021, 29 (1) : 1841-1857. doi: 10.3934/era.2020094

[14]

Eduardo Martínez. Higher-order variational calculus on Lie algebroids. Journal of Geometric Mechanics, 2015, 7 (1) : 81-108. doi: 10.3934/jgm.2015.7.81

[15]

Viviana Alejandra Díaz, David Martín de Diego. Generalized variational calculus for continuous and discrete mechanical systems. Journal of Geometric Mechanics, 2018, 10 (4) : 373-410. doi: 10.3934/jgm.2018014

[16]

Caroline Hillairet, Ying Jiao, Anthony Réveillac. Pricing formulae for derivatives in insurance using Malliavin calculus. Probability, Uncertainty and Quantitative Risk, 2018, 3 (0) : 7-. doi: 10.1186/s41546-018-0028-9

[17]

Agnieszka B. Malinowska, Delfim F. M. Torres. Euler-Lagrange equations for composition functionals in calculus of variations on time scales. Discrete & Continuous Dynamical Systems, 2011, 29 (2) : 577-593. doi: 10.3934/dcds.2011.29.577

[18]

Matthias Geissert, Horst Heck, Christof Trunk. $H^{\infty}$-calculus for a system of Laplace operators with mixed order boundary conditions. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1259-1275. doi: 10.3934/dcdss.2013.6.1259

[19]

Delfim F. M. Torres. Proper extensions of Noether's symmetry theorem for nonsmooth extremals of the calculus of variations. Communications on Pure & Applied Analysis, 2004, 3 (3) : 491-500. doi: 10.3934/cpaa.2004.3.491

[20]

Mehar Chand, Jyotindra C. Prajapati, Ebenezer Bonyah, Jatinder Kumar Bansal. Fractional calculus and applications of family of extended generalized Gauss hypergeometric functions. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 539-560. doi: 10.3934/dcdss.2020030

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (318)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]